# SDR ASAA2015011710287

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 24,879 hours, 7,618 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT T/C 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS, ON ENGINE NR 2, FOUND ECONOMIC FAULT MESSAGE 77-10842.  THE TOP RIGHT EGT SIGNAL, T495S1, IS OUT OF RANGE.  FLIGHT LEG 3.  ACFT GROUNDED.    DURING HEAVY MAINTENANCE TC 78273000 WAS ACCOMPLISHED.  IS NO LONGER PRESENT FOR RECENT FAULTS OR FAULT HISTORY, NO FURTHER ACTION REQUIRED.
